# SDR CALA2023110603286

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 92,789 hours, 36,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81887
- Condition: Burned Out
- Location: Lh Row 20abc
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - MESSAGE EPSU EXT LOAD EMER L SHOWS AFTER TEST TESTED EPSU 11WL  REF TSM 33-51-00-810-808-A AND AMM 33-51-38. FOUND EXTERNAL LOAD FAULT LIGHT ILLUMINATED AFTER TEST. REMOVED AND REPLACED EXTERNAL OVERWING EMERGENCY LAMP AT LH ROW 20ABC REF AMM 33-51-15-400-001-A. OPS CHECK GOOD
